# SDR REXA2018080300668

- Difficulty date: August 1, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 25,231 hours, 16,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXTERIOR EMERGENCY LIGHT (FWD) INOP. R&R RT FWD OVERWING EMERGENCY LIGHT ASSY IAW AMM 33-51-15. OPS CHECK GOOD.
